MAUDE Adverse Event Report: EXACTECH, INC. 8.5MM PLATFORM FX STEM RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 8.5MM PLATFORM FX STEM RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 304-22-09
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 320-02-38 - rs expanded glenosphere 38mm, +4mm offset, (b)(6) - 320-15-01 - eq rev glenoid plate, (b)(6) - 320-15-05 - eq rev locking screw, (b)(6) - 320-38-00 - equinoxe reverse 38mm humeral liner +0, (b)(6) - 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(6) - 320-20-00 - eq reverse torque defining screw kit, (b)(6) - 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6) - 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6) - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6) - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6) - 321-20-00 - equinoxe reverse shoulder drill kit.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported in a clinical shoulder study that approximately 46 months after a right reverse total shoulder replacement, a patient underwent a revision procedure to address loosening of the stem.No further patient impact was reported.No additional information is available.

Brand Name
8.5MM PLATFORM FX STEM RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22855639
Report Number1038671-2025-02807
Device Sequence Number8373184
Product Code KWS
UDI-Device Identifier10885862083395
UDI-Public10885862083395
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number304-22-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2025
Initial Report FDA Received Date08/20/2025
Date Device Manufactured08/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient EthnicityHispanic